# SDR HEEA064828

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Connector
- Part number: 412075010111
- Condition: Bent
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR CONNECTION BENT-CANNON PLUG CANNOT MATE AND LOCK.
